Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

What can cause rapid heartbeat ?

Does anyone know what can cause rabid heartbeat after eating large meals? It beats so fast its scary at times:( I am not obese lol 140 pounds, 5 7 140 pounds, 5 7 Sorry , my MISTAKE rapid!
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  668
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
This is something you need to have checked out ASAP. Rapid heartbeats can lead to heart attacks. A qualified doctor should make the determination of why your heart is racing. There are reasons that it may race as interaction with drugs, stressful situations, very unusual with eating. Please speak with your doctor or get to the emergency room if it happens again. Nothing to fool around with. Rapid heartbeat can be atrial fibrillation or tachycardia and both need professional help. PLEASE SPEAK WITH YOUR DOCTOR ASAP. He may need to refer you to a cardiologist ( heart specialist). When it comes to the heart do not second guess or wait, it could be serious.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor